|Link between Atripla and women mentral circle
Oct 17, 2012
Can Atripla cause monthly periods to stop permanently?
| Response from Dr. Henry
I have not seen much published data addressing that issue nor have I heard of that occuring in out clinic that is caring for 500+ women. Efavirenz can influence levels of estrogens due to effect on liver enzymes--monitoring is recommended in some situations for examples when birth control pills are being used with Atripla there may be lower levels of the estrogen possibly decreasing efficacy. Has any reader seen a reference looking at effect of Atripla/efavirenz on menstruation?? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.